# SDR ASOA2014050910470

- Difficulty date: May 5, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 13,938 hours, 9,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT EXIT ROW 13C & D MISSING.  SECURED LIGHT IAW AMM 33-51-01, NO FURTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
